# SDR UPS804374

- Difficulty date: September 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N755UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46055
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 10322424T3
- Condition: Cracked
- Location: Fs 450
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN DALFORT FOR C-CHECK, MAINTENANCE FOUND FS 450 FINGER DOUBLER CRACKED BETWEEN LONGERONS 31L AND 31R.  REPLACED DOUBLER PER SRM 51-1-21.
